• We are sorry, but NCBI web applications do not support your browser and may not function properly. More information
Logo of canmedajCMAJ Information for AuthorsCMAJ Home Page
Can Med Assoc J. Nov 4, 1967; 97(19): 1166–1167.
PMCID: PMC1923546

Ventricular tachycardia associated with the administration of methylphenidate during guanethidine therapy.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (725K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Muelheims GH, Entrup RW, Paiewonsky D, Mierzwiak DS. Increased sensitivity of the heart to catecholamine-induced arrhythmias following guanethidine. Clin Pharmacol Ther. 1965 Nov-Dec;6(6):757–762. [PubMed]
  • Trendelenburg U. Mechanisms of supersensitivity and subsensitivity to sympathomimetic amines. Pharmacol Rev. 1966 Mar;18(1):629–640. [PubMed]

Articles from Canadian Medical Association Journal are provided here courtesy of Canadian Medical Association

Formats:

Related citations in PubMed

See reviews...See all...

Links

  • Compound
    Compound
    PubChem Compound links
  • PubMed
    PubMed
    PubMed citations for these articles
  • Substance
    Substance
    PubChem Substance links

Recent Activity

Your browsing activity is empty.

Activity recording is turned off.

Turn recording back on

See more...